Semivalues of simple games

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that each semivalue (bounded semivalue) on the class SG of monotonic simple games with a finite support can be uniquely extended to a semivalue (continuous semivalue) on the class G of all games with a finite rapport We use this to show that the formula that is given for semivalues (continuous semivalues) on G by Dubey, Neyman and Weber also holds for semivalues (bounded semivalues) on SG. We also derive another formula for semivalues on (in terms of the minimal winning coalitions of the game). [ABSTRACT FROM AUTHOR]
Original languageEnglish
Pages (from-to)185-192
Number of pages8
JournalMathematics of Operations Research
Volume12
Issue number2
StatePublished - May 1987

Keywords

  • Mathematics
  • Games

Fingerprint

Dive into the research topics of 'Semivalues of simple games'. Together they form a unique fingerprint.

Cite this